# SDR DXTA2024103000964

- Difficulty date: October 26, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0280
- Aircraft time: 3,954 hours, 2,608 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP2025022
- Part serial: 21032H2861
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE WINDOW INNER PANE IS CRACKED CORRECTIVE ACTION; REPLACED RH COPILOT COCKPIT SIDE WINDSHIELD IAW CESSNA MODEL 680A MM56Â·10-05. OPS CHECK GOOD. LEAK CHECK GOOD,
